# SDR SWAA2021081807217

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 49,379 hours, 24,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ring
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST HANDLE MISSING A RING ; / [01] INSTALLED A RING FOR THE FWD CARGO DOOR ASSIST HANDLE PER AMM 52-31-00
